# SDR USAA010854

- Difficulty date: June 28, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Corroded
- Location: Bs 270
- Part time: 43,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CORRODED 1 INCH BY 18 INCH AREA, FORWARD SIDE FLOORBEAM STATION 270, WL 207.5 COCKPIT ENTRANCE.  CORROSION LEVEL 1, TASK NR C53-107-01.  REMOVED CORRODED HORIZONTAL FLANGE FROM Z-CHORD, REPLACED WITH REPAIR ANGLE PER EA 71097.  (M)
